# SDR SWAA2024091829002

- Difficulty date: August 21, 2024
- Submitted: September 18, 2024
- Operation: Air carrier
- Aircraft: N8584Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64800
- Aircraft time: 19,730 hours, 10,170 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT; CARGO DOOR CUTOUT FORWARD SHIELD CORRODED. UPPER AND LOWER SURFACES.<[01] REMOVED AND REPLACED SHEILD PT. #146A8127U12; IAW BAC. DWG. 146A0081 B737-800 SRM 51-40-02;51-05-02.;[02] CORRECTIVE ACTION CORRECTION: REMOVED AND REPLACED SHEILD PT. #146A8127U12; IAW BAC. DWG. 146A0081; B737-800 SRM 51-40-02 AND 51-40-05.;[03] VERIFIED ALL INSPECTION STEPS HAVE BEEN ACCOMPLISHED. C/W TTG8Q00VDLT4;[04] VERIFIED ALL RII ITEMS HAVE BEEN ACCOMPLISHED. VERIFIED INSTALLATION OF SHIELD IAW PT. #146A8127U12; IAW BAC. DWG. 146A0081 B737-800 SRM 51-40-02;51-05-02.
